Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 153, NWS State College, PA

June 10, 20116 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 10, 2011, 4:23 PM EDT for 6 counties in Pennsylvania. It was in force for 82 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2011, 4:23 PM EDT (20:23 UTC)
Expired
Jun 10, 2011, 5:45 PM EDT
In force
82 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Blair County, PA, Cambria County, PA, Centre County, PA, Clearfield County, PA, Huntingdon County, PA, Mifflin County, PA

The radar

The State College radar (KCCX), 27 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-235 J/kg
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

424 
WUUS51 KCTP 102023
SVRCTP
PAC013-021-027-033-061-087-102145-
/O.NEW.KCTP.SV.W.0153.110610T2023Z-110610T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
423 PM EDT FRI JUN 10 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHEASTERN CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTH CENTRAL CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
  WEST CENTRAL MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHWESTERN CENTRE COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 545 PM EDT

* AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  RAMEY TO TIPTON TO CANOE CREEK STATE PARK...MOVING EAST AT 25 MPH.
  THESE STORMS ARE CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  TYRONE AROUND 430 PM EDT...
  SPRUCE CREEK AROUND 440 PM EDT...
  SANDY RIDGE AND BALD EAGLE AROUND 445 PM EDT...
  FRANKLINVILLE AROUND 450 PM EDT...
  PORT MATILDA AND ROCK SPRINGS AROUND 505 PM EDT...
  PINE GROVE MILLS AND PARK FOREST AROUND 515 PM EDT...

THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 32 AND 77.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
22/522...ROUTE 220...ALTERNATE ROUTE 220...ROUTE 322...STATE ROAD
26...STATE ROAD 45...STATE ROAD 350...STATE ROAD 453.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4092 7786 4078 7769 4053 7766 4049 7823
      4048 7843 4062 7845 4076 7851
TIME...MOT...LOC 2023Z 257DEG 23KT 4077 7840 4066 7829
          4052 7827

$$

FORECASTER: LAMBERT/GRUMM
1 follow-up statement
342 
WWUS51 KCTP 102053
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
453 PM EDT FRI JUN 10 2011

PAC013-021-033-102101-
/O.CAN.KCTP.SV.W.0153.000000T0000Z-110610T2145Z/
BLAIR PA-CAMBRIA PA-CLEARFIELD PA-
453 PM EDT FRI JUN 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CLEARFIELD...
NORTHEASTERN CAMBRIA AND NORTHEASTERN BLAIR COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

LAT...LON 4065 7810 4072 7815 4074 7812 4074 7817
      4082 7823 4092 7786 4078 7769 4053 7766
      4051 7809
TIME...MOT...LOC 2051Z 257DEG 23KT 4080 7814 4069 7803
          4055 7801

$$

PAC027-061-087-102145-
/O.CON.KCTP.SV.W.0153.000000T0000Z-110610T2145Z/
HUNTINGDON PA-MIFFLIN PA-CENTRE PA-
453 PM EDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHWESTERN CENTRE...WEST CENTRAL MIFFLIN AND NORTHEASTERN
HUNTINGDON COUNTIES...

AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SANDY RIDGE TO WARRIORS MARK TO PETERSBURG...MOVING
EAST AT 25 MPH.

THE MOST INTENSE PART OF THE LINE OF STORMS WILL TRACK NEAR OR JUST 
TO THE SOUTH OF ROUTE 45...AND ALONG ROUTE 322 TO THE SOUTHEAST OF 
STATE COLLEGE.

SEVERE THUNDERSTORMS WILL BE NEAR...
ROCK SPRINGS AND PORT MATILDA AROUND 500 PM EDT...
PINE GROVE MILLS AROUND 510 PM EDT...
PARK FOREST AND ALLENSVILLE AROUND 515 PM EDT...
STATE COLLEGE AROUND 520 PM EDT...
UNIONVILLE AND BOALSBURG AROUND 525 PM EDT...

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...ALTERNATE
ROUTE 220...ROUTE 322...STATE ROAD 26...STATE ROAD 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4065 7810 4072 7815 4074 7812 4074 7817
      4082 7823 4092 7786 4078 7769 4053 7766
      4051 7809
TIME...MOT...LOC 2051Z 257DEG 23KT 4080 7814 4069 7803
          4055 7801

$$

FORECASTER: LAMBERT/GRUMM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:47 PM EDT, 36 minutes earlier.

Area forecast discussion, Jun 10, 3:47 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
347 PM EDT FRI JUN 10 2011

.SYNOPSIS...
A NEARLY STATIONARY FRONTAL BOUNDARY DRAPED ACROSS SOUTHWEST
PENNSYLVANIA THIS AFTERNOON WILL LIFT SLOWLY NORTHWARD AS A WARM
FRONT TONIGHT INTO EARLY SATURDAY. SCATTERED STRONG TO SEVERE
THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON AS LOW PRESSURE AND
ITS TRAILING COLD FRONT PUSH EASTWARD ACROSS THE EASTERN GREAT LAKES
AND UPPER OHIO VALLY. THE FRONT WILL SLIDE ACROSS CENTRAL
PENNSYLVANIA EARLY SUNDAY FOLLOWED BY COOLER AND DRIER AIR INTO
EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
MCS THAT HAS BEEN TREKKING EAST FROM THE LOWER LAKES AND OHIO
VALLEY IS NOW REACHING WESTERN PA. RUC SHOWS SOME MODEST
INSTABILITY IN PLACE OVER MAINLY SRN PA WHICH WOULD SUGGEST THE
BEST THREAT FOR STORMS SHUD STAY SOUTH OF ABOUT I-80. WEAK
NORTHERLY FLOW AND LOWER DEWPOINTS FROM THE LOCAL AREA NORTHWARD
SHUD LIMIT CONVECTIVE POTENTIAL NORTH OF THE INTERSTATE.

STRONGEST ACTIVITY WILL LIKELY WANE WITH THE LOSS OF HEATING
OVERNIGHT ABOUT...BUT WITH CONTINUED WARM ADVECTION CANNOT RULE OUT
THE CHANCE OF MORE SHOWERS OR STRAY STORMS OVERNIGHT.

OVERNIGHT LOWS IN THE UPPER 50S TO MID 60S...AND SMALL DEWPOINT
SPREADS POINT TO IT BEING A BIT MUGGY FOR SLEEPING OVERNIGHT.

&&

.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
LI PROGS IMPLY THE WEAK WARM FRONT WILL PASS THROUGH TOMORROW
BRINGING WARM AND INCREASINGLY HUMID AIR INTO THE REGION.
ENSEMBLES SHOW PWATS RISING TO BETWEEN 1 AND 3 STD DEV ABOVE
NORMAL.

SHORT RANGE MODELS SHOW THE COLD FRONT AND MID LEVEL SHORTWAVE
APPROACHING IN THE AFTERNOON. SREF SHOWS A HIGH LIKELIHOOD OF CAPES
EXCEEDING 1000J AND OPERATIONAL MODELS ALSO SHOW THIS. THE
APPROACH OF A DECENT MID LEVEL JET MAX WILL HELP SUPPORT DEEP
LAYER SHEAR ON THE ORDER OF 30-40KT OVER MOST OF THE AREA. IF WE
CAN MANAGE ANY KIND OF RESPECTABLE SUNSHINE SOME OF THE
CONVECTION WILL HAVE THE POTENTIAL TO BECOME LOCALLY SEVERE WITH
EVEN A FEW SUPERCELLS NOT BEING OUT OF THE QUESTION.

OVERALL IT LOOKS LIKE AN UNSETTLED RATHER WARM AND HUMID DAY FOR
THE REGION.

THE COLD FRONT IS TIMED THROUGH THE REGION SATURDAY NIGHT...AROUND
MIDNIGHT LOOKS TO BE THE CONSENSUS. COOLER AND DRIER AIR SHOULD
BE STARTING TO MOVE INTO THE STATE BY LATE SAT NIGHT OR EARLY
SUNDAY MORNING. NOTHING REAL CHILLY...JUST A REFRESHING CHANGE TO
THE AIRMASS.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
PRECIP CHANCES AND DEWPOINTS WILL DECREASE FROM WEST TO EAST IN
THE WAKE OF THE CFROPA EARLY SUNDAY...WITH A MUCH COOLER/DRIER
AND LESS HUMID AIRMASS /PWS BELOW NORMAL/ DIRECTED INTO THE REGION
BEHIND A GUSTY NLY WND. A PROGRESSIVE CLOSED LOW WILL MOVE ACRS
SRN ONTARIO/QUEBEC INTO NRN NEW ENGLAND BY MONDAY. DESPITE HIGH
PRES IN CONTROL AT THE SFC...LOW AMPLITUDE S/WVS ROTATING AROUND
THE NRN NEW ENGLAND CLOSED LOW MAY PRODUCE A FEW SHOWERS OR ISOLD
TSTMS MAINLY OVR THE NRN CNTYS MON-TUE AS A POCKET OF COLDER AIR
ALOFT /AND ASSOCIATED STEEP MID-LVL LAPSE RATES/ SHIFTS SWD FROM
NEW YORK STATE.

THERE IS UNCERTAINTY WITH THIS SYS AS IT NEARS THE SRN NEW ENG/NRN
MID ATLC COAST INTO TUE WITH SOME OF THE MDL DATA DIGGING THE
TROUGH FARTHER S OFFSHORE CAPE COD OR LONG ISLAND. 10/00Z CANADIAN
AND ECMWF WERE BOTH VERY BULLISH ON THIS SCENARIO. THE NEW 12Z GFS
IS ACTUALLY DEEPER WITH THE H5 LOW THAN THE 00Z CAN/EC BUT IS
FARTHER NORTH WITH THE CENTER OF CIRCULATION NEAR NOVA SCOTIA BY
TUE NGT. MEANWHILE THE 12Z GEM IS GENERALLY MORE PROGRESSIVE THAN
ITS PREVIOUS RUN...BUT THE 12Z ECMWF HAS TRENDED SLOWER INTO MID-
WEEK. OVERALL EARLY NEXT WEEK LOOKS COOL AND MAINLY DRY WITH
TEMPERATURES NEAR TO SLIGHTLY BELOW SEASONAL NORMALS. LATER SHIFTS
WILL NEED TO MONITOR THE EVOLUTION OF THE CLOSED LOW OVR THE
NORTHEAST STATES AND POTENTIAL WX IMPACTS FOR CNTRL PA. THE MAIN
AFFECT WOULD BE TO KEEP NW FLOW ALOFT AND SLOW MID-WEEK WARMING
TREND. FINAL HPC SURFACE GRAPHICS SLOWED DOWN THE LOW OFF THE NEW
ENG COAST LEANING TOWARDS CONSENSUS OF THE AVAILABLE GUIDANCE.

EXPECT TEMPERATURES TO REBOUND INTO THE MIDDLE TO LATER PART OF
NEXT WEEK AS THE LOW-LEVEL FLOW VEERS TO THE SOUTH AND CLOSED LOW
EXITS OFF THE COAST. GFS/ECMWF ARE OUT OF PHASE BY THIS TIME.
THE NEXT CHC OF RAIN SHOULD HOLD OFF UNTL THUR-FRI AS THE SFC
HIGH AND UPPER RIDGE WEAKEN AND SLIDE OFF THE MID ATLC COAST
ALLOWING A FNTL SYS TO APPROACH THE REGION FROM THE MIDWEST.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
ALL AREAS VFR THIS AFTERNOON AFTER THE EARLY MORNING LOW CLOUDS
AND HAZE. A LINE OF STORMS IS MOVING OUT OF SW PA AND WILL BE
ENTERING THE LAURELS BETWEEN ABOUT 1930Z AND 2100Z. BEST CHANCES
TO SEE A GUSTY THUNDERSTORM WITH BRIEFLY REDUCED CONDITIONS WILL
BE AT JST/AOO.

CONVECTION WILL TAPER OFF WITH THE LOSS OF HEATING AFTER
SUNDOWN...BUT STRAY SHOWERS AND THUNDERSTORMS WILL REMAIN A
POSSIBILITY WITH THE APPROACH OF A WARM FRONT FROM THE OHIO
VALLEY. EXPECT MOST TERMINALS TO SEE VIZ COME DOWN TO BETWEEN 2
AND 4 MILES IN HAZE BY AROUND MIDNIGHT. THESE MVFR/IFR CONDITIONS
WILL LAST INTO SAT MORNING BEFORE LIFTING SLOWLY TO VFR BY MID TO
LATE MORNING. WE WILL STAY VULNERABLE TO SHOWERS AND THUNDERSTORMS
SO REDUCED CONDITIONS AT TIMES CANNOT BE RULED OUT EVEN AFTER THE
DIURNAL HAZE BURNS OFF IN THE MORNING.

SOME OF THE THUNDERSTORMS SATURDAY COULD CAUSE STRONG WIND GUSTS.

OUTLOOK...

SUN...VFR.

MON-WED MAINLY VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE/STEINBUGL
NEAR TERM...LA CORTE
SHORT TERM...LA CORTE
LONG TERM...STEINBUGL
AVIATION...LA CORTE
Hazardous weather outlook, Jun 10, 2:22 PM EDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
222 PM EDT FRI JUN 10 2011

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-111830-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
222 PM EDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 10, 3:05 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
305 PM EDT FRI JUN 10 2011

PAZ017-024-102000-
CAMBRIA PA-CLEARFIELD PA-
305 PM EDT FRI JUN 10 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAMBRIA AND
SOUTHWESTERN CLEARFIELD COUNTIES...

AT 302 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
SMICKSBURG TO INDIANA TO DERRY...MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT FREQUENT LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN
OR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND MAY CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS. THESE STORMS WILL BE NEAR VINTONDALE AROUND 330
PM...NANTY-GLO AROUND 340 PM...LUMBER CITY AROUND 350 PM AND LORETTO
AROUND 400 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 219...ROUTE 422...STATE ROAD 56.

LAT...LON 4051 7891 4072 7881 4097 7881 4102 7839
      4066 7842 4035 7867 4032 7903

FORECASTER: STEINBUGL
Special weather statement, Jun 10, 3:09 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
309 PM EDT FRI JUN 10 2011

PAZ024-033-101945-
CAMBRIA PA-SOMERSET PA-
309 PM EDT FRI JUN 10 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOMERSET AND
SOUTHWESTERN CAMBRIA COUNTIES...

AT 308 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
LIGONIER TO 6 MILES SOUTHWEST OF CHAMPION TO BRUCETON MILLS...MOVING
EAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT FREQUENT LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN
OR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL MAY CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THESE STORMS WILL BE NEAR SEVEN SPRINGS AROUND 320
PM...WESTMONT AROUND 330 PM...JOHNSTOWN AROUND 335 PM...EAST
CONEMAUGH AROUND 340 PM AND SOMERSET AROUND 345 PM.

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100
AND 127.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 30...ROUTE 40...ROUTE 219...STATE ROAD 56.

LAT...LON 3971 7939 3974 7941 3982 7937 3985 7942
      3990 7941 4009 7926 4012 7921 4013 7918
      4036 7900 4037 7859 4028 7865 4026 7864
      3971 7894

FORECASTER: STEINBUGL
Local storm report, Jun 10, 3:59 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
359 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     BLUE GOOSE              40.59N  78.82W
06/10/2011                   CAMBRIA            PA   911 CALL CENTER

            TREES AND WIRES DOWN ON BLUE GOOSE RD AND WOLFE RD IN
            BARR TWP

&&

EVENT NUMBER CTP1100257

STEINBUGL
Special weather statement, Jun 10, 4:02 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
402 PM EDT FRI JUN 10 2011

PAZ034>036-102100-
BEDFORD PA-FRANKLIN PA-FULTON PA-
402 PM EDT FRI JUN 10 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BEDFORD...SOUTHERN
FULTON AND SOUTHWESTERN FRANKLIN COUNTIES THROUGH 5 PM EDT...

AT 400 PM EDT...A STRONG THUNDERSTORM WAS NEAR LOCUST GROVE...MOVING
EAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND MARBLE SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR COVE MILLS AROUND 410 PM...NEEDMORE
AROUND 420 PM...BIG COVE TANNERY AROUND 430 PM...MCCONNELLSBURG
AROUND 440 PM...MERCERSBURG AROUND 450 PM AND FORT LOUDON AROUND 500
PM.

THIS WILL IMPACT I-70 BETWEEN MILE MARKERS 152 AND 170.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
522.

LAT...LON 4000 7783 3973 7777 3973 7839 3982 7837
      3994 7831

FORECASTER: LAMBERT
Local storm report, Jun 10, 4:10 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
410 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     CARROLLTOWN             40.60N  78.71W
06/10/2011                   CAMBRIA            PA   911 CALL CENTER

            TREES DOWN IN WEST CARROLL TWP

&&

EVENT NUMBER CTP1100258

STEINBUGL

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 3:05 PM EDTSpecial Weather StatementCTPCambria, Clearfield55 min
Jun 10, 3:09 PM EDTSpecial Weather StatementCTPSomerset36 min
Jun 10, 3:35 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Clearfield55 min
Jun 10, 4:02 PM EDTSpecial Weather StatementCTPFulton58 min
Jun 10, 5:02 PM EDTSpecial Weather StatementCTPHuntingdon, Juniata, Perry73 min
Jun 10, 5:04 PM EDTSpecial Weather StatementCTPFranklin56 min
Jun 10, 5:20 PM EDTSpecial Weather StatementCTPFranklin55 min
Jun 10, 5:24 PM EDTSpecial Weather StatementCTPJuniata, Mifflin, Snyder, Union66 min
Jun 10, 5:33 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin, Perry, Snyder, Union57 min
Jun 10, 6:14 PM EDTSpecial Weather StatementCTPDauphin, Perry61 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.